Natural Remedies

Intense Rash From Covid Meds - Need Urgent Remedies

Posted by Lexie (Moneta) on 06/04/2022

Rash from Multiple Meds given during covid

A friend of mine has a very itchy rash spreading up his legs, getting raw behind his knees and it itches terribly. Now it is in his ears. Doctor says it is a "yeast" rash and told him to bathe with dandruff shampoo - which he is doing, but it is still spreading. This is not the first time I have heard of terrible rashes from multiple meds. I have another friend who literally itched himself to death. He was in agony and his doctors just kept giving him more meds - which didn't help - but the rash covered his whole body. He was bed ridden and couldn't be turned over without immense agony. Any suggestions please?

Replied by Art
California
06/05/2022
1507 posts

Lexie,

Rashes, although not common, can actually be a symptom of Covid-19 as discussed in the following Cleveland Clinic article :

https://health.clevelandclinic.org/are-covid-toes-and-rashes-common-symptoms-of-coronavirus/#:~:text=Dr. Choi says it's, with COVID-19.

If the doctor is saying it is a yeast rash, this is fungal such as candida albicans (CA). A few things that have shown effectiveness against CA are grapefruit seed extract (GSE) liquid diluted into a spray bottle with 8 ounces of distilled water (DW). I have used 15 drops of the GSE in the DW and sprayed it on regularly. You can also take the GSE as a drink at the rate shown on the GSE bottle. GSE has shown the ability to break down biofilms that CA can form.

Another that has also shown activity against CA and biofilms is colloidal silver. With CS, I have had the best effect by creating a compress that I wet well with 20 ppm CS and place it on the affected area and hold it in place by wrapping an elastic ACE bandage around it to hold it in place and hold the moisture in to try and keep the compress wet as long as possible. Keeping the compress wet longer seems to improve the efficacy of the CS.

A simple one to try is Clotrimazole 1% cream available at all drug stores and online. It may or may not help, but it is simple and inexpensive and worth a try.

Another consideration is N Acetyl Cysteine (NAC) which can also break down CA biofilms and I take it orally.

I wrote a little bit about CA and potential ways to try and deal with it here :

https://www.earthclinic.com/cures/how-to-inhibit-candida-biofilm.html

I highly recommend that your friend gets their doctor's approval and supervision before trying any of these supplements that I have found benefit from to make sure they will be safe for them and compatible with the doctor's treatment plan.

Art

Replied by Cindy
Illinois, USA
06/05/2022
351 posts

The thing is that a rash is something the body is trying to push out. Something that might be too much for the liver to safely handle if you push it back in. If you use clay wetted with urine, that should both settle the rash and draw out the stuff the body's trying to eject.

That said, if you can't do that with clay, then simply using urine SHOULD tame the rejected substance enough for the liver to be able to handle it but make sure at least SOME of the urine is theirs. So, put a waterproof mattress pad on the bed, put on old clothes or pajamas lay on the waterproof mattress cover, and soak the clothes/pajamas with urine. Cover with terrycloth towels or another waterproof mattress pad and any blankets necessary to keep a chill off.

And, remember "URGENT" means "urine". It's super-filtered plasma and, when fresh, it contains living stem cells for about 30 seconds so never forget that. If you can, have them drink some of their own fresh urine or put a few drops under their tongue.

Replied by Cindy
Illinois, USA
06/05/2022
351 posts

The diagnosis is irrelevant. Take care of the rash - the stem cells will support his liver - THEN restore the friendly flora the meds have probably destroyed with probiotics. You also may want to bounce him on the bed a couple of minutes - or have him bounce on the edge of the bed - every hour. Just like one would do for cancer. That will stimulate the production of his own white blood cells which will approximately triple with 2 minutes of bouncing and last about an hour. If it was me, I wouldn't wait or waste time on complicated preparations for any of it. You can throw everything away when you're done, if need be but the body wouldn't be trying to eject whatever is causing the rash so violently if your friend wasn't in real trouble.